OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.10 (1978) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6470

Title: Su un determinante collegato ad un sistema di polinomi ortogonali
A determinant associated with a system of orthogonal polynomials
Authors: Guerra, Sergio
Issue Date: 1978
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Sergio Guerra, "Su un determinante collegato ad un sistema di polinomi ortogonali", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 10 (1978), pp. 66-79.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
10 (1978)
Abstract: Detto $\left\{ P_{n}(x)\right\} _{N}$ un sistema di polinomi ortogonali sull'intervallo $\left[-1,1\right]$ rispetto ad un peso w(x) tale che w(-x)=w(x), si considera il determinante D$s$ (x), di ordine 2s+1, avente per elementi della prima riga i polinomi P$_{2}$(x), P$_{4}$(x), ... ,P $_{4s+2}$(x) e per elementi della riga k-esima (k=2, 3,..., 2s+1) le loro derivate di ordine k-1. Si dimostrano alcune proprietà caratteristiche di D$_{s}$(x) e, quando sia w(x)=1, si stabilisce una proprietà asintotica dei suoi zeri reali.
Let $\left\{ P_{n}(x)\right\} _{N}$ be a system of orthogonal polynomials on the interval$\left[-1,1\right]$ with regard to a weigth-function w(x) such that w(-x)=w(x), and D$s$ (x) the determinant, of the order 2s+1, having for elements of the first line the polynomials P$_{2}$(x), P$_{4}$(x), ... ,P $_{4s+2}$(x) and for elements of the k$^{th}$line (k=2, 3,..., 2s+1) their derivatives of the order k-1. Some characteristic properties of D$_{s}$(x) are shown, and when w(x)=1, an asymptotic property of its real zeros is established.
URI: http://hdl.handle.net/10077/6470
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.10 (1978)

Files in This Item:

File Description SizeFormat
GuerraRendMat10.pdf492.61 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.